# SDR DHL9880329C

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, PANEL ON RACK NR 1 A, B LT AFT SERVICE DOOR THRESHOLD PLATE HAS CRACK AT SIDE OF PREVIOUS WELD REPAIR AND SPOT OF BULGE.  REMOVED AND REPAIRED THRESHOLD PLATE PER SRM 51-1-8, N/R 824.
